Two near-isometry invariants of Banach spaces
Compositio Mathematica, Volume 22 (1970) no. 3, p. 265-268
@article{CM_1970__22_3_265_0,
     author = {McGuigan, Jr., Robert A.},
     title = {Two near-isometry invariants of Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {265-268},
     zbl = {0199.18401},
     mrnumber = {273371},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_265_0}
}
McGuigan, Jr., Robert A. Two near-isometry invariants of Banach spaces. Compositio Mathematica, Volume 22 (1970) no. 3, pp. 265-268. http://www.numdam.org/item/CM_1970__22_3_265_0/

S. Banach [1] Théorie des Opérations Linéaires, Chelsea, New York, 1955. | MR 71726 | Zbl 0067.08902

M. Cambern [2] A Generalized Banach-Stone Theorem, Proc. Amer. Math. Soc. 18 (1967) 1062-1066. | MR 196471 | Zbl 0165.47402

M. Cambern [3] On Mappings of Sequence Spaces, Studia Math. 30 (1968) 73-77. | MR 228985 | Zbl 0159.41703

R. Whitley [4] The Size of the Unit Sphere, Canad. J. Math. 20 (1968) 450-455. | MR 228997 | Zbl 0153.44203